DSpace at library NPU Dragomanova » Науковий часопис Національного педагогічного університету імені М.П. Драгоманова » Серія 01: Фізико-математичні науки » Випуск 13 (2) »

Please use this identifier to cite or link to this item: http://enpuir.npu.edu.ua/handle/123456789/13919
Title: Лінійні фрактали типу Безиковича-Егглстона
Other Titles: Linear fractals of the Besicovitsh-Egglestone type
Authors: Працьовитий, Микола Вікторович
Климчук, Світлана Олегівна
Keywords: частота цифри числа
асимптотичне середнє значення цифр
нормальні числа
слабо нормальні числа
розмірність Хаусдорфа-Безиковича
множини Безиковича-Егглстона
asymptotic frequency of symbols
asymptotic mean of digits in their ternary expansion
Hausdorff-Besicovitch dimension of sets
fractal
Issue Date: 2012
Publisher: Вид-во НПУ ім. М. П. Драгоманова
Citation: Працьовитий, М. В. Лінійні фрактали типу Безиковича-Егглстона / М. В. Працьовитий, С. О. Климчук // Науковий часопис Національного педагогічного університету імені М. П. Драгоманова. Серія 1: Фізико-математичні науки : зб. наук. праць. - Київ : Вид-во НПУ ім. М. П. Драгоманова, 2012. - Вип. 13 (2) - С. 115-127.
Abstract: Вивчаються тополого-метричні і фрактальні властивості множини чисел [0; 1] з заданим асимптотичним середнім значенням цифр у їх трійковому зображенні (поданні). Встановлюється зв’язок таких чисел з числами із заданою частотою цифр.
We study topological, metric and fractal properties of set of numbers [0; 1] with given asymptotic mean of digits in their ternary expansion. We investigate connection of these numbers and numbers with a given frequency of digits.
URI: http://enpuir.npu.edu.ua/handle/123456789/13919
Appears in Collections:Випуск 13 (2)

Files in This Item:
File Description SizeFormat 
klymchuk115-127.pdfОсновна стаття621.34 kBAdobe PDFView/Open


Items in DSpace are protected by copyright, with all rights reserved, unless otherwise indicated.